# SDR CHQA200800147

- Difficulty date: July 16, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7311
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: PS11GA
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5596, IAH TO BRO.  AFTER TAKEOFF THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT WHEN THE GEAR WAS SELECTED UP.  THE GEAR LEVER WAS MOVED BACK TO THE DOWN POSITION AND THE LT MAIN LANDING GEAR INDICATED A RED UNSAFE CONDITION.  THE GEAR FINALLY INDICATED DOWN AND LOCKED WHEN THE EMERGENCY EXTENSION WAS PERFORMED.  THE ACFT THEN LANDED WITHOUT INCIDENT.  MAINTENANCE WAS ABLE TO DUPLICATE THE FAULT WITH THE ACFT ON JACKS AND INSPECTED THE PROX SWITCHES ALONG WITH THE PRIORITY VALVE, AND SELECTOR VALVE.  THE UPLOCK PROX SWITCH FOR THE LT MAIN LANDING GEAR WAS IN NEED OF ADJUSTMENT AND AFTER WHICH THE RETRACTION SYSTEM OPERATED NORMALLY.  (S)
